Rigidity of minimal hypersurfaces of spheres with constant ricci curvature
Revista colombiana de matematicas, Tome 38 (2004) no. 2, pp. 73-85
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2004_38_2_a2,
author = {Oscar Perdomo Universidad del Valle and Cali},
title = {Rigidity of minimal hypersurfaces of spheres with constant ricci curvature},
journal = {Revista colombiana de matematicas},
pages = {73--85},
year = {2004},
volume = {38},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2004_38_2_a2/}
}
TY - JOUR AU - Oscar Perdomo Universidad del Valle AU - Cali TI - Rigidity of minimal hypersurfaces of spheres with constant ricci curvature JO - Revista colombiana de matematicas PY - 2004 SP - 73 EP - 85 VL - 38 IS - 2 UR - http://geodesic.mathdoc.fr/item/RCM_2004_38_2_a2/ ID - RCM_2004_38_2_a2 ER -
Oscar Perdomo Universidad del Valle; Cali. Rigidity of minimal hypersurfaces of spheres with constant ricci curvature. Revista colombiana de matematicas, Tome 38 (2004) no. 2, pp. 73-85. http://geodesic.mathdoc.fr/item/RCM_2004_38_2_a2/